Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 454969, 11 pages
http://dx.doi.org/10.1155/2013/454969
Research Article

Solving Fuzzy Fractional Differential Equations Using Zadeh's Extension Principle

1Institute of Engineering Mathematics, Universiti Malaysia Perlis, Kampus Tetap Pauh Putra, 02600 Arau, Perlis, Malaysia
2School of Information Technology, Faculty of Information Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
3Department of Mathematics, Imam Khomeini International University, Ghazvin 34149-16818, Iran

Received 25 June 2013; Accepted 24 July 2013

Academic Editors: M. Bruzón and S. Momani

Copyright © 2013 M. Z. Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Xinyang Deng, Yong Hu, and Yong Deng, “Bridge Condition Assessment Using Numbers,” The Scientific World Journal, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • V.H. Ngo, “Fuzzy fractional functional integral and differential equations,” Fuzzy Sets and Systems, 2015. View at Publisher · View at Google Scholar
  • Shaher Momani, Asia Albzeirat, and Muhammad Zaini Ahmad, “A novel numerical algorithm to solve systems of fuzzy differential equations of fractional and integer order using reproducing hilbert space method,” Journal of Computational and Theoretical Nanoscience, vol. 13, no. 11, pp. 8789–8799, 2016. View at Publisher · View at Google Scholar
  • Asia Khalaf Albzeirat, Muhammad Zaini Ahmad, Shaher Momani, and Israr Ahmad, “New implementation of reproducing kernel Hilbert space method for solving a fuzzy integro-differential equation of integer and fractional orders,” Journal of King Saud University - Science, 2017. View at Publisher · View at Google Scholar
  • Muhammad Zaini Ahmad, Shaher Momani, Banan Maayah, and Asia Khalaf Albzeirat, “Numerical solution of second-order fuzzy differential equation of integer and fractional order using reproducing kernel hilbert space method tools,” Far East Journal of Mathematical Sciences, vol. 101, no. 6, pp. 1327–1351, 2017. View at Publisher · View at Google Scholar
  • Shatha Hasan, Mohammad Al-Momani, Shaher Momani, and Ahmad Alawneh, “Second order fuzzy fractional differential equations under Caputo's H-differentiability,” Applied Mathematics and Information Sciences, vol. 11, no. 6, pp. 1597–1608, 2017. View at Publisher · View at Google Scholar